Rocky Mountain Journal of Mathematics

A generalization of a result of A. Meir for non-decreasing sequences

G.V. Milovanovic and I.Z. Milovanovic

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 16, Number 2 (1986), 237-240.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126912

Digital Object Identifier
doi:10.1216/RMJ-1986-16-2-237

Mathematical Reviews number (MathSciNet)
MR843051

Zentralblatt MATH identifier
0606.26011

Citation

Milovanovic, G.V.; Milovanovic, I.Z. A generalization of a result of A. Meir for non-decreasing sequences. Rocky Mountain J. Math. 16 (1986), no. 2, 237--240. doi:10.1216/RMJ-1986-16-2-237. https://projecteuclid.org/euclid.rmjm/1250126912


Export citation